# SDR ASAA2020091933192

- Difficulty date: September 19, 2020
- Submitted: September 21, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 43,018 hours, 12,714 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 21C1322
- Condition: Faulty
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

LEFT CENTER FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED.  GROUNDED-YES.  REF B737-800 FIM 28-22 TASK 801, COULD NOT DUPLICATE FAULT.  OPS TESTS NORMAL.  AS A PRECAUTION, REMOVED AND REPLACED CENTER TANK LEFT BOOST PUMP RELAY, REF B737-800 AMM 28-22-18/401 AND CENTER TANK LEFT BOOST PUMP LOW PRESSURE SWITCH, REF AMM 28-42-11/401.  OPS TESTS NORMAL.  GROUND VERIFICATION GOOD.
